# SDR SWIA200312506

- Difficulty date: September 22, 2003
- Submitted: October 21, 2003
- Operation: Air carrier
- Aircraft: N299SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120329
- Aircraft time: 15,825 hours, 23,368 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OBS SEAT FRAME, BELOW FLOOR, AFT SIDES CRACKED AS MARKED.  DISCOVERED DURING C-CHECK INSPECTION.  REPAIRED FRAME BELOW FLOOR IAW SRM 120 51-10-02 PG 2 SEC 2B.
